# SDR 2001UALA00403

- Difficulty date: April 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 26,926 hours, 19,960 cycles
- Engine: Ge CFM56*
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Power Loss
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ELECTRICAL POWER LOSS IN FLIGHT.  *S/D*  POWER WAS RESTORED IN FLIGHT AND THE AIRCRAFT LANDED AT ITS DESTINATION AIRPORT WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON THE GROUND.  NO FAULTS WERE FOUND DURING TROUBLESHOOTING.
